# SDR DALA13036170958

- Difficulty date: July 22, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 61,569 hours, 46,085 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clamp
- Condition: Out Of Adjust
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND THAT THERE WAS EXCESSIVE SLACK IN THE TAILCONE RELEASE CABLE CONDUIT CLAMPS AT THE 7 O'CLOCK POSITION. THE CABLE SYS CLAMPS WERE TIGHTENED AND ADJUSTED IAW SRM 51-30-01.
